Alert archive / Alabama / Tornado Warnings in 2010

Tornado Warning 39, NWS Huntsville, AL

October 26, 2010Limestone County, Madison County, Alabama

NWS Huntsville, AL issued this tornado warning at Oct 26, 2010, 1:43 PM CDT for Limestone County, Madison County, Alabama. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 26, 2010, 1:43 PM CDT (18:43 UTC)
Expired
Oct 26, 2010, 2:15 PM CDT
In force
32 min
Issued by
NWS Huntsville, AL
Area
Storm-based polygon

Counties Limestone County, AL, Madison County, AL

The radar

The Northeast Alabama radar (KHTX), 48 km from the middle of the area, began a volume at 18:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 26, 9:27 AM CDTTornado Watch PDSSPC11 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 6.7 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2010-10-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 324 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2010-10-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 403 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
324 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
796 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
403 m²/s²
0-3 km storm-relative helicity
486 m²/s²
Significant tornado parameter
0.8
Supercell composite
3.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

631 
WFUS54 KHUN 261843
TORHUN
ALC083-089-261915-
/O.NEW.KHUN.TO.W.0039.101026T1843Z-101026T1915Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
143 PM CDT TUE OCT 26 2010

THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A

* TORNADO WARNING FOR...
  EAST CENTRAL LIMESTONE COUNTY IN NORTH CENTRAL ALABAMA...
  NORTHERN MADISON COUNTY IN NORTH CENTRAL ALABAMA...

* UNTIL 215 PM CDT

* AT 142 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR FRENCH
  MILL...OR ABOUT 8 MILES SOUTHEAST OF ATHENS...MOVING NORTHEAST AT
  50 MPH.

* LOCATIONS NEAR THE PATH OF THIS TORNADO INCLUDE...  
  CAPSHAW.
  HARVEST.
  GLADSTONE.
  MOORES MILL.
  NEW MARKET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A NEARBY REINFORCED
BUILDING. AS A LAST RESORT...SEEK SHELTER IN A CULVERT...DITCH OR LOW
SPOT AND COVER YOUR HEAD.

&&

LAT...LON 3481 8637 3462 8692 3477 8701 3500 8645
      3499 8644
TIME...MOT...LOC 1842Z 242DEG 61KT 3473 8686

$$
3 follow-up statements
481 
WWUS54 KHUN 261856
SVSHUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
156 PM CDT TUE OCT 26 2010

ALC083-089-261915-
/O.CON.KHUN.TO.W.0039.000000T0000Z-101026T1915Z/
LIMESTONE AL-MADISON AL-
156 PM CDT TUE OCT 26 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 215 PM CDT FOR NORTHERN
MADISON AND EAST CENTRAL LIMESTONE COUNTIES...

AT 155 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A TORNADO.  THIS POSSIBLE TORNADO WAS LOCATED NEAR 
CAPSHAW...MOVING NORTHEAST AT 50 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
GLADSTONE...NORMAL...MERIDIANVILLE...MOORES MILL...HAZEL GREEN...
DEPOSIT AND NEW MARKET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A NEARBY REINFORCED
BUILDING. AS A LAST RESORT...SEEK SHELTER IN A CULVERT...DITCH OR LOW
SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM CDT TUESDAY AFTERNOON
FOR NORTHERN ALABAMA AND CENTRAL TENNESSEE.

&&

LAT...LON 3499 8644 3481 8637 3466 8682 3482 8689
      3500 8645
TIME...MOT...LOC 1855Z 241DEG 49KT 3480 8673

$$

JLL
581 
WWUS54 KHUN 261901
SVSHUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
201 PM CDT TUE OCT 26 2010

ALC083-089-261915-
/O.CON.KHUN.TO.W.0039.000000T0000Z-101026T1915Z/
LIMESTONE AL-MADISON AL-
201 PM CDT TUE OCT 26 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 215 PM CDT FOR NORTHERN
MADISON AND EAST CENTRAL LIMESTONE COUNTIES...

AT 200 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A TORNADO FROM 
THEIR LOCATION ON HIGHWAY 72 NEAR SLAUGHTER ROAD IN MADISON.  THIS 
TORNADO WAS LOCATED NEAR MADISON...MOVING NORTHEAST AT 50 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
GLADSTONE...NORMAL...MERIDIANVILLE...MOORES MILL...HAZEL GREEN...
DEPOSIT AND NEW MARKET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A NEARBY REINFORCED
BUILDING. AS A LAST RESORT...SEEK SHELTER IN A CULVERT...DITCH OR LOW
SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM CDT TUESDAY AFTERNOON
FOR NORTHERN ALABAMA AND CENTRAL TENNESSEE.

&&

LAT...LON 3499 8644 3481 8637 3466 8682 3482 8689
      3500 8645
TIME...MOT...LOC 1900Z 241DEG 49KT 3483 8666

$$

JLL
608 
WWUS54 KHUN 261905
SVSHUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
205 PM CDT TUE OCT 26 2010

ALC083-261915-
/O.CAN.KHUN.TO.W.0039.000000T0000Z-101026T1915Z/
LIMESTONE AL-
205 PM CDT TUE OCT 26 2010

...THE TORNADO WARNING FOR EAST CENTRAL LIMESTONE COUNTY IS
CANCELED...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM CDT TUESDAY AFTERNOON
FOR NORTHERN ALABAMA AND CENTRAL TENNESSEE.

LAT...LON 3499 8644 3481 8637 3471 8669 3488 8674
      3500 8645
TIME...MOT...LOC 1905Z 245DEG 54KT 3482 8656

$$

ALC089-261915-
/O.CON.KHUN.TO.W.0039.000000T0000Z-101026T1915Z/
MADISON AL-
205 PM CDT TUE OCT 26 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 215 PM CDT FOR NORTHERN
MADISON COUNTY...

AT 205 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A TORNADO NEAR 
HIGHWAY 72 IN MADISON.  THIS TORNADO WAS LOCATED NEAR 
MADISON...MOVING NORTHEAST AT 55 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HAZEL
GREEN...MOORES MILL...DEPOSIT AND NEW MARKET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A NEARBY REINFORCED
BUILDING. AS A LAST RESORT...SEEK SHELTER IN A CULVERT...DITCH OR LOW
SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM CDT TUESDAY AFTERNOON
FOR NORTHERN ALABAMA AND CENTRAL TENNESSEE.

&&

LAT...LON 3499 8644 3481 8637 3471 8669 3488 8674
      3500 8645
TIME...MOT...LOC 1905Z 245DEG 54KT 3482 8656

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Huntsville, AL wrote its last area forecast discussion before this tornado warning went out at Oct 26, 12:30 PM CDT, 1 hour 13 minutes earlier.

Area forecast discussion, Oct 26, 12:30 PM CDT, 1 hour 13 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1230 PM CDT TUE OCT 26 2010

.UPDATE...FOR 18Z TAFS
&&

.AVIATION...STRONG LINE OF TSRA IS CURRENTLY MOVING EWD THROUGH N
CNTRL MS...AND SHOULD BEGIN TO MOVE ACROSS NRN AL BETWEEN 19-21Z.
CONVECTIVE LINE SHOULD CONTINUE EWD THROUGH 00Z WED...WITH IFR
CONDITIONS DEVELOPING IN AND NEAR STRONGER TSRA. VRB WINDS AROUND
25KT WITH GUSTS AOA 35KT ARE POSSIBLE WITH THIS ACTIVITY. PRECIP
SHOULD THEN BEGIN TO TAPER OFF OVERNIGHT AS THE ASSOCIATED COLD
FRONT BEGINS TO MOVE W TO E THROUGH THE AREA...WITH -SHRA/MVFR
CONDITIONS POSSIBLE ALONG THE SFC BOUNDARY.
&&

.MESOSCALE UPDATE...SUPERCELL CONVECTION HAS ERUPTED BEHIND UNDULAR
BORE THAT TRANSLATED SEWD INTO TN AND AL. LOW LEVEL HODOGRAPHS AT
REDSTONE...BMX...AND OHX ARE ALL SUPPORTIVE OF SIG TORS...WITH SIG
TOR VALUES OF 2-3 ACROSS KY/TN/NRN AL. TORNADIC SUPERCELL THREAT WL
CONTINUE TO INCREASE ACROSS NWRN AL INTO SRN TN AS HEATING
PROGRESSES. ML-CAPE VALUES OF 500-1000 J/KG WL JUMP INTO THE
1000-1500 J/KG RANGE THIS AFTN WITH TEMPS CLIMBING INTO THE L80S AND
DEW POINTS STAY IN THE U60S.
&&

.HUN WATCHES/WARNINGS/ADVISORIES...
AL...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING ZONES:
     COLBERT...CULLMAN...DEKALB...FRANKLIN AL...JACKSON...
     LAUDERDALE...LAWRENCE...LIMESTONE...MADISON...MARSHALL...
     MORGAN.

TN...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING ZONES:
     FRANKLIN TN...LINCOLN...MOORE.
&&

UPDATE...09
MESOSCALE...KULA
Hazardous weather outlook, Oct 26, 10:07 AM CDT, 3 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1007 AM CDT TUE OCT 26 2010

ALZ001>010-016-TNZ076-096-097-262100-
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN-
MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN-
1007 AM CDT TUE OCT 26 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS
OF SOUTHERN MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT...

A STRONG COLD FRONT WILL MOVE ACROSS THE TENNESSEE VALLEY THIS
AFTERNOON AND EVENING...BRINGING TWO ROUNDS OF POSSIBLE SEVERE
WEATHER TO THE AREA.

AHEAD OF THE COLD FRONT...ISOLATED THUNDERSTORMS WILL DEVELOP. THESE
STORMS WILL BE CAPABLE OF TORNADOES...DAMAGING WINDS...AND LARGE
HAIL. THIS PRE FRONTAL ACTIVITY WILL MOVE INTO NORTHWEST ALABAMA BY
LATE MORNING...AND TRACK ACROSS NORTH CENTRAL ALABAMA BETWEEN 1 TO 3
PM...BEFORE REACHING NORTHEAST ALABAMA BY 3 PM THIS AFTERNOON.

THE SECOND ROUND OF SEVERE THUNDERSTORMS WILL ARRIVE INTO THE AREA
ALONG THE COLD FRONT. THIS LINE WILL BE CAPABLE OF DAMAGING
WINDS...HAIL...AND ISOLATED TORNADOES. THIS LINE IS EXPECTED TO
ARRIVE INTO NORTHWEST ALABAMA BETWEEN 1 AND 3 PM...NORTH CENTRAL
ALABAMA BETWEEN 3 AND 5 PM...AND REACH NORTHEAST ALABAMA BY 6 PM. THE
SEVERE WEATHER THREAT WILL DIMINISH FROM WEST TO EAST BEHIND THE
COLD FRONT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER CALL TO ACTION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL
IS CURRENTLY ONGOING AND REQUESTED THROUGH EARLY EVENING.

SS/JLL

In the hours before

Local storm report, Oct 26, 10:06 AM CDT, 3 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1006 AM CDT TUE OCT 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1031 PM     LIGHTNING        1 W TUSCUMBIA           34.73N 87.72W
10/24/2010                   COLBERT            AL   EMERGENCY MNGR

            *** 2 INJ *** UPDATE TO NOTE TWO VICTIMS. TWO MEN WERE
            WORKING OUTSIDE OF THE COLBERT STEAM PLANT WHEN THEY WERE
            STRUCK. ONE MAN WAS REVIVED AND TRANSPORTED TO THE
            HOSPITAL IN CRITICAL CONDITION. THE OTHER MAN WAS
            ADMITTED AND RELEASED FROM THE HOSPITAL. LIGHT RAIN AND
            NO LIGHTNING WAS OBSERVED PRIOR TO BEING STRUCK.

1045 PM     TSTM WND GST     1 NW KILLEN             34.87N 87.54W
10/24/2010  E60.00 MPH       LAUDERDALE         AL   TRAINED SPOTTER

1045 PM     HAIL             5 NW ATHENS             34.85N 87.03W
10/24/2010  E1.00 INCH       LIMESTONE          AL   TRAINED SPOTTER

            QUARTER SIZE HAIL REPORTED IN THE OWEN COMMUNITY

1045 PM     HAIL             1 S RUSSELLVILLE        34.49N 87.73W
10/24/2010  E1.75 INCH       FRANKLIN           AL   TRAINED SPOTTER

1055 PM     HAIL             ARAB                    34.32N 86.50W
10/24/2010  E1.00 INCH       MARSHALL           AL   TRAINED SPOTTER

            1 INCH HAIL FOR THREE MINUTES IN ARAB

1101 PM     HAIL             HOLLY POND              34.17N 86.62W
10/24/2010  E1.75 INCH       CULLMAN            AL   LAW ENFORCEMENT

1110 PM     HAIL             DECATUR                 34.61N 86.98W
10/24/2010  E1.75 INCH       MORGAN             AL   EMERGENCY MNGR

1110 PM     HAIL             2 S RUSSELLVILLE        34.48N 87.73W
10/24/2010  E1.75 INCH       FRANKLIN           AL   TRAINED SPOTTER

1115 PM     HAIL             2 NW WEST POINT         34.26N 86.98W
10/24/2010  E1.50 INCH       CULLMAN            AL   TRAINED SPOTTER

1120 PM     HAIL             NEW HOPE                34.54N 86.42W
10/24/2010  E1.50 INCH       MADISON            AL   TRAINED SPOTTER

1120 PM     HAIL             TOWN CREEK              34.68N 87.41W
10/24/2010  E1.75 INCH       LAWRENCE           AL   EMERGENCY MNGR

1120 PM     TSTM WND DMG     ROGERSVILLE             34.83N 87.29W
10/24/2010                   LAUDERDALE         AL   EMERGENCY MNGR

            PORCH AND ROOF DAMAGE TO A RESIDENCE IN ROGERSVILLE. TREE
            AND FENCE DAMAGE IN ADDITION TO STRUCTUAL DAMAGE TO A
            BARN ALSO SUSTAINED.

1130 PM     HAIL             HARVEST                 34.86N 86.75W
10/24/2010  E1.00 INCH       MADISON            AL   PUBLIC

1135 PM     TSTM WND DMG     LEXINGTON               34.97N 87.37W
10/24/2010                   LAUDERDALE         AL   TRAINED SPOTTER

            TREES AND POWER LINES DOWN IN LEXINGTON

1153 PM     TSTM WND DMG     1 E CARTWRIGHT          34.87N 87.04W
10/24/2010                   LIMESTONE          AL   FIRE DEPT/RESCUE

            ROOF TAKEN OFF A MOBILE HOME ON CANNON ROAD WEST OF
            ATHENS.

1215 AM     TSTM WND DMG     5 W FAYETTEVILLE        35.15N 86.66W
10/25/2010                   LINCOLN            TN   PUBLIC

            SEVERAL TREES WERE KNOCKED DOWN AT A RESIDENCE ON GUNTER
            HOLLOW ROAD. MINOR DAMAGE DONE TO A BARN AND GREENHOUSE.
            AN ENCLOSED TRAILER WAS MOVED SEVERAL FEET.

1239 AM     LIGHTNING        5 SSW FAYETTEVILLE      35.08N 86.59W
10/25/2010                   LINCOLN            TN   EMERGENCY MNGR

            STRUCTURE FIRE SPARKED BY LIGHTNING ON JULIA CIRCLE IN
            PARK CITY

1240 AM     TORNADO          2 ENE LYNCHBURG         35.29N 86.32W
10/25/2010  F1               MOORE              TN   EMERGENCY MNGR

            AN EF-1 TORNADO WAS DETERMINED IN A STORM SURVEY. THE
            PATH OF THE TORNADO WAS ABOUT 1.2 MILES WITH A 200 YARD
            PATH. THE TORNADO BEGAN NEAR THE INTERSECTION OF GRIFFIN
            AND HARRY HILL ROADS...AND CONTINUED THROUGH THE PLEASANT
            HILL COMMUNITY...BEFORE LIFTING NEAR MARKAY LANE. THE
            MOST SIGNIFICANT DAMAGE WAS TO RESIDENTIAL HOMES...WITH
            TWO HOMES LOSING COVERED PORCHES.

0302 AM     TSTM WND GST     2 N SOUTH VINEMONT      34.27N 86.86W
10/25/2010  M48.00 MPH       CULLMAN            AL   AWOS

            VINEMONT AWOS.

0305 AM     TSTM WND DMG     CULLMAN                 34.17N 86.84W
10/25/2010                   CULLMAN            AL   BROADCAST MEDIA

            BUILDING AND ROOF DAMAGE IN DOWNTOWN CULLMAN. WINDOWS
            BLOWN OUT AND POWER LINES DOWN. NUMEROUS POWER OUTAGES IN
            CULLMAN. POSSIBLE TORNADO DAMAGE. TIME ESTIMATED FROM
            RADAR.

0305 AM     TSTM WND DMG     2 NW HARTSELLE          34.45N 86.96W
10/25/2010                   MORGAN             AL   TRAINED SPOTTER

            SEVERAL TREES WERE KNOCKED DOWN OR PARTIALLY UPROOTED
            ALONG VAUGHN BRIDGE ROAD JUST NORTHWEST OF HARTSELLE.
            TIME ESTIMATED BY RADAR.

0305 AM     TSTM WND DMG     CULLMAN                 34.17N 86.84W
10/25/2010                   CULLMAN            AL   EMERGENCY MNGR

            MAJOR STRUCTURAL DAMAGE TO BUILDINGS IN DOWNTOWN CULLMAN.
            WINDOWS AND BLOCKWALLS BLOWNOUT AND ROOF DAMAGE SUSTAINED
            TO NUMEROUS BUILDINGS. BIG TREES ALSO BLOWN DOWN NEAR THE
            CATHOLIC CHURCH. POSSIBLE TORNADO DAMAGE. TIME ESTIMATED
            FROM RADAR.

0324 AM     TSTM WND DMG     3 N ARAB                34.36N 86.50W
10/25/2010                   MARSHALL           AL   EMERGENCY MNGR

            NUMEROUS TREES DOWN ON ROADS NORTH OF ARAB INCLUDING MOBB
            HILL ROAD...SCANT CITY ROAD AND BRINDLEE MOUNTAIN PKWY.
            POSSIBLE TORNADO DAMAGE.

0324 AM     TSTM WND DMG     1 N ARAB                34.34N 86.50W
10/25/2010                   MARSHALL           AL   EMERGENCY MNGR

            POWER LINES DOWN AT THE INTERSECTION OF 12TH AVE AND
            HELEN DR. POSSIBLE TORNADO DAMAGE.

0328 AM     TSTM WND DMG     3 SE ARAB               34.29N 86.46W
10/25/2010                   CULLMAN            AL   AMATEUR RADIO

            TREES DOWN ACROSS CR 1856 IN CULLMAN COUNTY

0335 AM     TSTM WND DMG     4 NNE GUNTERSVILLE      34.41N 86.27W
10/25/2010                   MARSHALL           AL   EMERGENCY MNGR

            TREE DOWN ON POWERLINE AND SCHOOL WITHOUT POWER IN
            CLAYSVILLE.

0338 AM     TSTM WND DMG     5 SSE COLUMBUS CITY     34.39N 86.20W
10/25/2010                   MARSHALL           AL   EMERGENCY MNGR

            TREES DOWN ON A RV CAMPER AND LIGHT DAMAGE AT A CHALET.
            NO INJURIES REPORTED. POSSIBLE TORNADO DAMAGE.

0342 AM     TSTM WND DMG     3 WNW WHITON            34.38N 86.13W
10/25/2010                   MARSHALL           AL   EMERGENCY MNGR

            TREES AND POWERLINES DOWN IN THE COMMUNITY OF ASBURY.

0345 AM     HAIL             2 ESE TRENTON           34.73N 86.21W
10/25/2010  E0.75 INCH       JACKSON            AL   CO-OP OBSERVER

            PENNY SIZE HAIL WAS REPORTED.

0406 AM     TSTM WND DMG     2 W HENAGAR             34.63N 85.78W
10/25/2010                   JACKSON            AL   EMERGENCY MNGR

            TREES AND POWERLINES DOWN ALONG CR322 WEST OF HENAGAR.
            TIME ESTIMATED FROM RADAR.

0412 AM     TORNADO          IDER                    34.70N 85.67W
10/25/2010  F2               DEKALB             AL   EMERGENCY MNGR

            AN EF-2 TORNADO TOUCHED DOWN NEAR THE TOWN OF SECTION IN
            EXTREME SOUTHERN JACKSON COUNTY AROUND 345 AM CDT AND
            TRACKED ENE ACROSS NORTHERN DEKALB COUNTY THROUGH 415 AM.
            THE MOST SIGNIFICANT DAMAGE WAS SEEN BETWEEN PISGAH AND
            IDER WHERE SEVERAL RESIDENTIAL STRUCTURES AND FARM
            OUTBUILDINGS HAD MAJOR ROOF AND EXTERIOR WALL
            DAMAGE...WITH SOME WINDOWS AND DOORS BLOWN OUT. THE IDER
            HIGH SCHOOL FOOTBALL FIELD BLEACHERS AND SCOREBOARD WERE
            DESTROYED. THE BLEACHERS WERE CONCRETE WITH 1/2 REBAR.

0417 AM     TSTM WND DMG     RAINSVILLE              34.49N 85.85W
10/25/2010                   DEKALB             AL   EMERGENCY MNGR

            TREES DOWN ON VEHICLES ON MEMORIAL DRIVE IN RAINSVILLE.
            POSSIBLE TORNADO DAMAGE.

0417 AM     TSTM WND DMG     ALBERTVILLE             34.26N 86.21W
10/25/2010                   MARSHALL           AL   EMERGENCY MNGR

            DAMAGE NEAR THE INTERSECTION OF 431 AND HWY 75...AND
            ALONG HWY 75 TO THE INTERSECTION OF HUSTLEVILLE RD. THE
            KMART AT 431 AND HWY 75 SUSTAINED ROOF DAMAGE. POSSIBLE
            TORNADO DAMAGE.

0418 AM     TSTM WND DMG     2 SE IDER               34.68N 85.64W
10/25/2010                   DEKALB             AL   EMERGENCY MNGR

            TREES DOWN ON A VEHICLE AT THE INTERSECTION OF HWY 117
            AND HWY 75. POSSIBLE TORNADO DAMAGE.

0418 AM     TSTM WND DMG     IDER                    34.70N 85.67W
10/25/2010                   DEKALB             AL   PUBLIC

            NUMEROUS TREES DOWN BLOCKING CR 739, 774, AND GREEN ACRES
            RD.

0420 AM     HAIL             2 NE IDER               34.72N 85.64W
10/25/2010  E1.00 INCH       DEKALB             AL   EMERGENCY MNGR

0424 AM     TSTM WND DMG     DUTTON                  34.61N 85.92W
10/25/2010                   JACKSON            AL   EMERGENCY MNGR

            TREES AND POWERLINES DOWN IN DUTTON. POSSIBLE TORNADO
            DAMAGE.

1025 AM     HAIL             9 W HARTSELLE           34.42N 87.09W
10/25/2010  E0.50 INCH       MORGAN             AL   EMERGENCY MNGR

            DIME SIZED HAIL WAS REPORTED AT DANVILLE HIGH SCHOOL.

1120 AM     HAIL             5 S HUNTSVILLE          34.66N 86.59W
10/25/2010  E0.25 INCH       MADISON            AL   TRAINED SPOTTER

1124 AM     HAIL             3 N FARLEY              34.64N 86.55W
10/25/2010  E0.50 INCH       MADISON            AL   NWS EMPLOYEE

            DIME SIZE HAIL WAS REPORTED IN HUNTSVILLE.

&&

KULA
Special weather statement, Oct 26, 11:16 AM CDT, 2 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1116 AM CDT TUE OCT 26 2010

ALZ001-002-261645-
COLBERT-LAUDERDALE-
1116 AM CDT TUE OCT 26 2010

...SIGNIFICANT WEATHER ADVISORY FOR COLBERT AND LAUDERDALE COUNTIES
UNTIL 1145 AM CDT...

AT 1115 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR ALLSBORO...OR 9 MILES SOUTH OF IUKA...
MOVING NORTHEAST AT 50 MPH.

WIND GUSTS UP TO 50 MPH AND BRIEF HEAVY DOWNPOURS ARE EXPECTED WITH
THIS STORM.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  MARGERUM...CHEROKEE.
  WRIGHT...BARTON.
  OAKLAND.
  CLOVERDALE...THREET.
  ZIP CITY...SAINT FLORIAN.
  GREEN HILL.

THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM CDT TUESDAY AFTERNOON
FOR NORTHWESTERN ALABAMA AND MIDDLE TENNESSEE.

&&

LAT...LON 3501 8745 3500 8743 3476 8775 3460 8813
      3464 8814 3488 8810 3502 8784
TIME...MOT...LOC 1615Z 233DEG 57KT 3473 8810
Special weather statement, Oct 26, 12:16 PM CDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1216 PM CDT TUE OCT 26 2010

ALZ003-261745-
FRANKLIN-
1216 PM CDT TUE OCT 26 2010

...SIGNIFICANT WEATHER ADVISORY FOR FRANKLIN COUNTY UNTIL 1245 PM
CDT...

AT 1216 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM JUST WEST OF HACKLEBURG...MOVING NORTHEAST AT
50 MPH.

WIND GUSTS UP TO 50 MPH AND LOCALLY HEAVY DOWNPOURS ARE EXPECTED
WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  DUKETON.
  PHIL CAMPBELL.
  SPRUCE PINE...ISBELL.
  THARPTOWN...PLEASANT RIDGE.
  NEWBURG.

THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM CDT TUESDAY AFTERNOON
FOR NORTHWESTERN ALABAMA AND CENTRAL TENNESSEE.

&&

LAT...LON 3432 8803 3457 8767 3457 8755 3456 8753
      3439 8753 3431 8767
TIME...MOT...LOC 1716Z 233DEG 42KT 3428 8792
Local storm report, Oct 26, 12:27 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1227 PM CDT TUE OCT 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1154 AM     NON-TSTM WND GST 2 E MUSCLE SHOALS       34.75N 87.61W
10/26/2010  M48 MPH          COLBERT            AL   ASOS

&&

KULA
Local storm report, Oct 26, 12:28 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1228 PM CDT TUE OCT 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1154 AM     TSTM WND DMG     FLORENCE                34.83N 87.67W
10/26/2010                   LAUDERDALE         AL   BROADCAST MEDIA

            A TREE WAS UPROOTED ONTO A HOUSE PRODUCING MINOR DAMAGE.
            TIME ESTIMATED.

&&

KULA
Special weather statement, Oct 26, 1:39 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
139 PM CDT TUE OCT 26 2010

ALZ008-010-261900-
DE KALB-MARSHALL-
139 PM CDT TUE OCT 26 2010

...SIGNIFICANT WEATHER ADVISORY FOR DEKALB AND MARSHALL COUNTIES
UNTIL 200 PM CDT...

AT 137 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR DOUGLAS...OR 10 MILES SOUTHWEST OF BOAZ...
MOVING NORTHEAST AT 45 MPH.

WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND HEAVY
DOWNPOURS ARE EXPECTED WITH THIS STORM. THIS STORM IS EXHIBITING
SOME BROAD ROTATION.

PEOPLE IN SOUTHEASTERN MARSHALL AND SOUTHWESTERN DEKALB COUNTIES...
INCLUDING THE CITIES OF DOUGLAS...HORTON...HIGH POINT...RABBIT
TOWN...BOAZ...ALBERTVILLE...HUSTLEVILLE...MCVILLE...KILPATRICK AND
PAINTER...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR
POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD
SEVERE WEATHER THREATEN.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM CDT TUESDAY AFTERNOON
FOR NORTHERN ALABAMA AND CENTRAL TENNESSEE.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

&&

LAT...LON 3439 8579 3420 8607 3420 8609 3419 8612
      3418 8619 3410 8630 3412 8633 3421 8641
      3448 8607 3449 8599 3453 8594
TIME...MOT...LOC 1837Z 228DEG 40KT 3417 8628

The office that day

Everything else NWS Huntsville, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 26, 11:16 AM CDTSpecial Weather StatementHUNLauderdale29 min
Oct 26, 11:29 AM CDTTornado WarningHUNColbert, Lauderdale31 min
Oct 26, 12:16 PM CDTSpecial Weather StatementHUNFranklin29 min
Oct 26, 12:29 PM CDTTornado WarningHUNFranklin, Lawrence31 min
Oct 26, 12:55 PM CDTTornado WarningHUNLawrence35 min
Oct 26, 1:19 PM CDTTornado WarningHUNLawrence, Limestone, Morgan26 min
Oct 26, 1:39 PM CDTSpecial Weather StatementHUNMarshall21 min
Oct 26, 2:01 PM CDTSpecial Weather StatementHUNColbert, Franklin29 min
Oct 26, 2:02 PM CDTSpecial Weather StatementHUNMorgan28 min
Oct 26, 2:08 PM CDTSevere Thunderstorm WarningHUNColbert, Franklin37 min
Oct 26, 2:11 PM CDTTornado WarningHUNJackson, Madison34 min
Oct 26, 2:16 PM CDTTornado WarningHUNMadison, Marshall, Morgan29 min
Oct 26, 2:42 PM CDTTornado WarningHUNJackson, Madison, Morgan33 min
Oct 26, 2:45 PM CDTSpecial Weather StatementHUNLawrence30 min
Oct 26, 2:49 PM CDTTornado WarningHUNCullman41 min
Oct 26, 3:00 PM CDTTornado WarningHUNLawrence, Limestone, Morgan30 min
Oct 26, 3:04 PM CDTSpecial Weather StatementHUNDeKalb41 min
Oct 26, 3:13 PM CDTTornado WarningHUNJackson32 min
Oct 26, 3:24 PM CDTTornado WarningHUNCullman21 min
Oct 26, 3:27 PM CDTSevere Thunderstorm WarningHUNLimestone, Madison48 min
Oct 26, 3:29 PM CDTTornado WarningHUNLimestone, Madison, Morgan31 min
Oct 26, 3:43 PM CDTSpecial Weather StatementHUNCullman32 min
Oct 26, 3:47 PM CDTTornado WarningHUNMarshall28 min
Oct 26, 3:53 PM CDTTornado WarningHUNMorgan37 min
Oct 26, 3:55 PM CDTTornado WarningHUNMadison35 min
Oct 26, 4:13 PM CDTTornado WarningHUNDeKalb, Marshall47 min
Oct 26, 4:13 PM CDTTornado WarningHUNJackson, Madison32 min
Oct 26, 4:21 PM CDTTornado WarningHUNMadison, Morgan24 min
Oct 26, 4:44 PM CDTTornado WarningHUNJackson36 min
Oct 26, 4:57 PM CDTTornado WarningHUNDeKalb18 min
Oct 26, 5:06 PM CDTTornado WarningHUNDeKalb, Jackson, Marshall24 min
Oct 26, 5:07 PM CDTTornado WarningHUNCullman23 min
Oct 26, 5:25 PM CDTTornado WarningHUNCullman, Morgan35 min
Oct 26, 5:39 PM CDTTornado WarningHUNDeKalb, Jackson, Marshall51 min
Oct 26, 6:13 PM CDTTornado WarningHUNDeKalb, Marshall32 min
Oct 26, 6:18 PM CDTTornado WarningHUNMarshall27 min
Oct 26, 6:29 PM CDTTornado WarningHUNDeKalb31 min
Oct 26, 6:40 PM CDTTornado WarningHUNDeKalb, Jackson, Marshall23 min
Oct 26, 6:43 PM CDTTornado WarningHUNDeKalb32 min

Nearby

Tornado Warnings in Alabama, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.